# SDR CA050928003

- Difficulty date: September 27, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC71
- Aircraft time: 13,616 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Race
- Part number: L814710
- Condition: Cracked
- Location: Main Wheel
- Component: Main Wheel, Bfgoodrich
- Component part number: L814710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE VISUAL INSPECTION THE INNER BEARING RACE OF THE NR 4 MAIN WHEEL ASSY WAS FOUND CRACKED.
